MathSciNet Relay Station
MathSciNet bibliographic data
MR76037 (17,836b) 30.0X
Walsh, J. L.; Rosenfeld, L. On the boundary behavior of a conformal map. Trans. Amer. Math. Soc. 81 (1956), 49–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement